# SDR CA030203003

- Difficulty date: February 2, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT, CO-PILOT'S PRIMARY DISPLAYS LOST ALL VIDEO DATA, AND SCREENS HAD A RED X. THIS WAS QUICKLY FOLLOWED BY THE SAME LOSS OF DATA AND RED X ON PILOT'S PRIMARY DISPLAYS.  EICAS BEGAN TO FILL UP WITH NUMEROUS AMBER MESSAGES, THEN PILOT'S ANDCO-PILOT'S DISPLAYS RETURNED TO NORMAL AND ALL EICAS MESSAGES WERE GONE. THIS ALL HAPPENED OVER A PERIOD OF ABOUT 20-30 SECONDS.  PILOT'S WERE OVERWEIGHT FOR LANDING AND PERFORMED SOME TESTING FOR A PREVIOUS FLIGHT SNAG.  APU WAS STARTED AS A PRECAUTION, AND A/C RETURNED TO MONTREAL. THERE WERE NO MORE PROBLEMS UNTIL AFTER ENGINES WERE SHUT DOWN, WITH APU ON LINE. CO-PILOT'S DISPLAYS LOST VIDEO DATA WITH THE RED X AND THERE WERE NUMEROUS AMBER EICAS MESSAGES.
